MathSciNet Relay Station
MathSciNet bibliographic data
MR1073110 60F05 (62E20)
de Jong, Peter A central limit theorem for generalized multilinear forms. J. Multivariate Anal. 34 (1990), no. 2, 275–289.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement